# SDR FDEA201109093799

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 28,856 hours, 19,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING STBY POWER CHECK NEITHER EXIT LIGHT ILLUMINATED (INTERIOR) R & R BATTERIES IAW BMM 33-50-101-2, CHECKS NORMALLY.  FINAL CLOSED.
